Two Kantorovich-type inequalities and efficiency comparisons between the OLSE and BLUE

Shuangzhe Liu, Maxwell L. King

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We first establish two matrix-determinant Kantorovich-type inequalities. Then we introduce two efficiency criteria and make efficiency comparisons between the ordinary least squares estimator and best linear unbiased estimator in linear models.

Original languageEnglish
Pages (from-to)169-177
Number of pages9
JournalJournal of Inequalities and Applications
Volume7
Issue number2
Publication statusPublished - 1 Apr 2002
Externally publishedYes

    Fingerprint

Cite this